Research ArticleOpen accessThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
Author
1 article in our journalsA. A. El-Faheem
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.